i just got tattooed three days ago and he did the outline. i have been using eucerin like it is going to disappear of the earth. suddenly i am breaking out in hives up the right side of my neck and shoulder as well as on my arm where i had the tattoo done (the right arm). could it be all the moisture from the lotion? i have several tattoos and have never broken out from black ink. i have been REALLY stressed out today, but then why would the hives only be on one side? i am very prone to hives and rashes...could it be some type of dermatitis? i took 75mg of benydryl, 3 chlortrimiton, and an allegra, don't worry i've taken this cocktail numerous times, and can still walk and talk! high med. threshold! i'm really itchy and not very happy...any brilliant ideas of what to do anyone??? i still have to color the tattoo in. and if it is the ink wouldn't i get the hives right away, concidering it's going into my skin and blood stream? this is three days later...please say this is a rash due to too much moisturizer and moisture in my skin:)
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...